MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS COBAS C BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 08056960190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with cobas c bilirubin total gen.3 with a cobas c 503 analytical unit.The customer noted that the sample appeared very dark, but there were no alarms indicating hemolysis, icterus, or lipemia.The sample initially resulted in a total bilirubin value of 0.491 mg/dl.The sample was repeated on a blood gas analyzer, resulting in a total bilirubin value of 1.98 mg/dl.The sample was also repeated using a competitor photometric method, resulting in a total bilirubin value of 1.85 mg/dl.This value aligned more closely with the clinical presentation of the patient.
 
Additional Manufacturer Narrative
The serial number of the c503 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer stated that controls were within range.The reaction kinetics data of the initial sample measurement were abnormal.An interference in the assay due to the drug eltrombopag can be ruled out.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19633213
Report Number1823260-2024-01876
Device Sequence Number15594284
Product Code CIG
UDI-Device Identifier07613336121078
UDI-Public07613336121078
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056960190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELTROMBOPAG
Patient Age10 YR
Patient SexUnknown